American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65H10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] V. I. Korobov and A. N. Bugaevskaya. Almost power sum systems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Hoi H. Nguyen. On a condition number of general random polynomial systems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Yun-Qiu Shen and Tjalling J. Ypma. Rank deficiencies and bifurcation into affine subspaces for separable parameterized equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] I. K. Argyros, M. A. Hernández, S. Hilout and N. Romero. Directional Chebyshev-type methods for solving equations. Math. Comp. 84 (2015) 815-830.
Abstract, references, and article information   
View Article: PDF

[5] Bo Dong, Bo Yu and Yan Yu. A symmetric homotopy and hybrid polynomial system solving method for mixed trigonometric polynomial systems. Math. Comp. 83 (2014) 1847-1868.
Abstract, references, and article information   
View Article: PDF

[6] Irénée Briquel, Felipe Cucker, Javier Peña and Vera Roshchina. Fast computation of zeros of polynomial systems with bounded degree under finite-precision. Math. Comp. 83 (2014) 1279-1317.
Abstract, references, and article information   
View Article: PDF

[7] S. Tanabé and M. N. Vrahatis. On perturbation of roots of homogeneous algebraic systems. Math. Comp. 75 (2006) 1383-1402. MR 2219034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yingquan Wu and Christoforos N. Hadjicostis. On solving composite power polynomial equations. Math. Comp. 74 (2005) 853-868. MR 2114652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chris Connell. A solution to certain polynomial equations with applications to nonlinear fitting. Math. Comp. 74 (2005) 303-319. MR 2085413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Emil Catinas. The inexact, inexact perturbed, and quasi-Newton methods are equivalent models. Math. Comp. 74 (2005) 291-301. MR 2085412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. William Hoffman, James J. Madden and Hong Zhang. Pseudozeros of multivariate polynomials. Math. Comp. 72 (2003) 975-1002. MR 1954980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jianwei Dian and R. Baker Kearfott. Existence verification for singular and nonsmooth zeros of real nonlinear systems. Math. Comp. 72 (2003) 757-766. MR 1954966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yuri Levin and Adi Ben-Israel. Directional Newton methods in $n$ variables. Math. Comp. 71 (2002) 251-262. MR 1862998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Natasa Krejic and Zorana Luzanin. Newton-like method with modification of the right-hand-side vector. Math. Comp. 71 (2002) 237-250. MR 1862997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tiejun Li and Fengshan Bai. Minimizing multi-homogeneous Bézout numbers by a local search method. Math. Comp. 70 (2001) 767-787. MR 1813146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jérôme Dégot. A condition number theorem for underdetermined polynomial systems. Math. Comp. 70 (2001) 329-335. MR 1458220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jean-Pierre Dedieu and Mike Shub. On simple double zeros and badly conditioned zeros of analytic functions of $n$ variables. Math. Comp. 70 (2001) 319-327. MR 1680867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chun-Hua Guo and Peter Lancaster. Iterative solution of two matrix equations. Math. Comp. 68 (1999) 1589-1603. MR 1651757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jean-Pierre Dedieu and Mike Shub. Multihomogeneous Newton methods. Math. Comp. 69 (2000) 1071-1098. MR 1752092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Benedetta Morini. Convergence behaviour of inexact Newton methods. Math. Comp. 68 (1999) 1605-1613. MR 1653970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Liqun Qi and Defeng Sun. Improving the convergence of non-interior point algorithms for nonlinear complementarity problems. Math. Comp. 69 (2000) 283-304. MR 1642766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Klaus Böhmer, Willy Govaerts and Vladimí r Janovský. Numerical detection of symmetry breaking bifurcation points with nonlinear degeneracies. Math. Comp. 68 (1999) 1097-1108. MR 1627846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wang Xinghua. Convergence of Newton's method and inverse function theorem in Banach space. Math. Comp. 68 (1999) 169-186. MR 1489975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Chun-Hua Guo and Peter Lancaster. Analysis and modificaton of Newton's method for algebraic Riccati equations. Math. Comp. 67 (1998) 1089-1105. MR 1459388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] X. Chen, L. Qi and D. Sun. Global and superlinear convergence of the smoothing Newton method and its application to general box constrained variational inequalities. Math. Comp. 67 (1998) 519-540. MR 1458218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hidetsune Kobayashi, Hideo Suzuki and Yoshihiko Sakai. Numerical calculation of the multiplicity of a solution to algebraic equations. Math. Comp. 67 (1998) 257-270. MR 1434942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. Y. Li and Xiaoshen Wang. The BKK root count in $\mathbf{C}^n$. Math. Comp. 65 (1996) 1477-1484. MR 1370853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Iaci Malta, Nicolau C. Saldanha and Carlos Tomei. The numerical inversion of functions from the plane to the plane. Math. Comp. 65 (1996) 1531-1552. MR 1361809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Birkett Huber and Bernd Sturmfels. A polyhedral method for solving sparse polynomial systems . Math. Comp. 64 (1995) 1541-1555. MR 1297471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] José Mario Martínez. A theory of secant preconditioners . Math. Comp. 60 (1993) 681-698. MR 1176714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3